Hello i'am 39 years old and i'am a bodybuilder can


Q: Hello i'am 39 years old and i'am a bodybuilder can i take winstrol injection and primo injection as a cycle? Thank you...


A:   Welcome to Ask The Doctor.
We are here to help you on this medical health advice platform.

These are steroids. They will give you wonderful effect if you take them but let me warn you that the effects are just transient and the side effects are permanent!! Steroids causes a lot of side effects including weight gain, hump on neck, bruising, weak bones, increase in blood sugar and a lot many.
So, my sincere advice you to keep yourself away from these steroids and go slow but safe. Get yourself a natural body instead of the body that is made up of steroids.

I hope it helps.
Stay Healthy.

Related Q&A

Q: I was on amoxicillin for a round of that for a sinus infection and a UTI I've now had a cough With some mucus very an...

Q: Hi, a few days ago i woke up to 2 sets of 2 red inflamed dots under my stomach / in my groin area. To me they looked ...

Q: I am 70 years old and have been suffereing from diarhea for the last few months. Today have got a high reading for ce...

Q: I've spent the the past year or so worrying off and on about lymphoma. Last year, I moved to the Netherlands, by myse...

Q: My 6 year old has a partially white stool. She finished augmentin a week ago for a swollen jaw, which we assumed may ...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon